Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Mild pneumonia, cough, yellow sputum. Taking amoxicillin, prescribed azithromycin. Treatment?

hello, my nine year old son is diagnosed with mild pneumonia after being on amoxicillin for eight days. he has cough productive with little quantity of yellow sputum ,no fever but cough is very serious ,I also nebulized him with albuterol and started him on low dose prednisolone 15mg bid . a doctor friend prescribed azithromycin. what is the proper dosage regimen to follow for him? please advice as I dont HAVE INSURANCE SO its very difficult for us. thank you
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at health care magic
dear azythromycin is better alternative with dose of 12 mg per kilogram once daily for three days . it will cure most of respiratory tract infections . if it still persists you have to take your child for further investigation .
thank you
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor